# SDR DHL9870919C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT AIRSTAIRS RT SIDE, FS 1336 RBL 20.5 ANGLE CRACKED AT RT LOWER TORQUE BOX UPPER FLOOR LEVEL.  REMOVED AND INSTALLED NEW ANGLE  PER SRM 51-10-1, 5 BY 4, N/R 3286.
